Alert archive / South Carolina / River Flood Advisories in 2018

River Flood Advisory 9, NWS Columbia, SC

November 13, 2018Lexington County, Richland County, South Carolina

NWS Columbia, SC issued this river flood advisory at Nov 13, 2018, 7:31 PM EST for Lexington County, Richland County, South Carolina. It was in force for 68 hr.

The area

The outline as issued.

The facts

Issued
Nov 13, 2018, 7:31 PM EST (00:31 UTC)
Expired
Nov 16, 2018, 3:27 PM EST
In force
68 hr
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Lexington County, SC, Richland County, SC

The radar

The Columbia radar (KCAE), 8 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Congaree River at Columbia (COLS1).

Action stage
10 ft
Minor stage
19 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02169500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

281 
WGUS82 KCAE 140031
FLSCAE
Flood Advisory
National Weather Service Columbia SC
731 PM EST Tue Nov 13 2018

...The National Weather Service in Columbia has issued a Flood 
Advisory for the Congaree River...

  Congaree River At Columbia affecting Lexington and Richland 
  Counties

.A combination of copious rainfall and saturated soils during the 
Monday through Thursday time frame will result in significant rises
along the Congaree River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means that nuisance flooding may occur nearest the 
river when the level is below the official flood stage.

&&

SCC063-079-150031-
/O.NEW.KCAE.FL.Y.0009.181114T0031Z-181116T0023Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
731 PM EST Tue Nov 13 2018

The National Weather Service in Columbia has issued a
* Flood Advisory for
  The Congaree River At Columbia.
* until Thursday evening, or until the advisory is cancelled.
* At 7 PM Tuesday the stage was 9.1 feet.
* Flood stage is 19.0 feet.
* Advisory stage is 10.0 feet.
* Forecast...The river will rise above advisory stage this evening, 
  and eventually crest near 15.7 feet early Thursday afternoon.
* At 14.0 feet...Roads in low-lying areas and swampland downstream 
  from Columbia become flooded. Most of the Cayce and West Columbia 
  river walk is flooded.
* At 16.0 feet...Old State Road, SC 66, below Cayce becomes flooded.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
ACM
11 follow-up statements
517 
WGUS82 KCAE 140353
FLSCAE
Flood Advisory
National Weather Service Columbia SC
1053 PM EST Tue Nov 13 2018

...The Flood Advisory continues for the Congaree River...


  Congaree River At Columbia affecting Lexington and Richland 
Counties
  
.A combination of copious rainfall and saturated soils during the 
Monday through Thursday time frame will result in significant rises
along the Congaree River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means that nuisance flooding may occur nearest the 
river when the level is below the official flood stage.

&&

SCC063-079-150352-
/O.EXT.KCAE.FL.Y.0009.000000T0000Z-181116T2200Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1053 PM EST Tue Nov 13 2018

The Flood Advisory is extended for
  The Congaree River At Columbia.
* until further notice, or until the advisory is cancelled.
* At 10 PM Tuesday the stage was 10.7 feet.
* Flood stage is 19.0 feet.
* Advisory stage is 10.0 feet.
* Forecast...The river will continue rising overnight, 
  and eventually crest near 17.5 feet early Saturday afternoon.
* At 14.0 feet...Roads in low-lying areas and swampland downstream 
  from Columbia become flooded. Most of the Cayce and West Columbia 
  river walk is flooded.
* At 16.0 feet...Old State Road, SC 66, below Cayce becomes flooded.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
ACM
277 
WGUS82 KCAE 141000
FLSCAE
Flood Advisory
National Weather Service Columbia SC
500 AM EST Wed Nov 14 2018

...The Flood Advisory continues for the Congaree River...

  Congaree River At Columbia affecting Lexington and Richland 
  Counties

.A combination of copious rainfall and saturated soils through 
Thursday will result in minor to moderate river flooding in the 
forecast area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means that nuisance flooding may occur nearest the 
river when the level is below the official flood stage.

&&

SCC063-079-150959-
/O.CON.KCAE.FL.Y.0009.000000T0000Z-181116T2200Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
500 AM EST Wed Nov 14 2018

The Flood Advisory continues for
  The Congaree River At Columbia.
* until Friday afternoon.
* At  4 AM Wednesday the stage was 12.1 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will rise to crest at 16.7 feet Saturday 
  evening.
* Advisory stage is 10.0 feet.
* At 16.0 feet...Old State Road, SC 66, below Cayce becomes flooded.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
677 
WGUS82 KCAE 141629
FLSCAE
Flood Advisory
National Weather Service Columbia SC
1129 AM EST Wed Nov 14 2018

...The Flood Advisory continues for the Congaree River...

  Congaree River At Columbia affecting Lexington and Richland 
  Counties

.Rainfall amounts from 2 to 3 inches across the Upstate, Midlands 
and North Carolina has produced saturated soils and rises on the 
Broad and Saluda Rivers. River levels will fluctuate based on 
reservoir releases, however flows will remain high along the 
Congaree River at Columbia over the next several days. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means that nuisance flooding may occur nearest the 
river when the level is below the official flood stage.

&&

SCC063-079-151629-
/O.CON.KCAE.FL.Y.0009.000000T0000Z-181116T2200Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1129 AM EST Wed Nov 14 2018

The Flood Advisory continues for
  The Congaree River At Columbia.
* until Friday afternoon.
* At 11 AM Wednesday the stage was 10.7 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will rise to crest at 17.7 feet Saturday 
  evening.
* Forecast...The river will fall to around 16.2 feet by tomorrow 
  morning.
* Advisory stage is 10.0 feet.
* At 19.0 feet...Extensive swampland and large areas of farmland and 
  pasture land downstream from Columbia become flooded.
* At 16.0 feet...Old State Road below Cayce becomes flooded. 
* At 10.0 feet...Areas of the West Columbia and Cayce Riverwalk 
  become flooded. 

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
836 
WGUS82 KCAE 150248
FLSCAE
Flood Advisory
National Weather Service Columbia SC
948 PM EST Wed Nov 14 2018

...The Flood Advisory continues for the Congaree River...

  Congaree River At Columbia affecting Lexington and Richland 
Counties
  
.Rainfall so far this week has left the ground saturated, with 
elevated stream levels. Additional forecast amounts of one to 
three inches through Thursday morning will help maintain high 
levels along the Congaree River at least through Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means that nuisance flooding may occur nearest the 
river when the level is below the official flood stage.

&&

SCC063-079-160247-
/O.EXT.KCAE.FL.Y.0009.000000T0000Z-181117T2200Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
948 PM EST Wed Nov 14 2018

The Flood Advisory is extended for
  The Congaree River At Columbia.
* until Saturday afternoon, or until the advisory is cancelled.
* At 9 PM Wednesday the stage was 13.8 feet.
* Flood stage is 19.0 feet.
* Advisory stage is 10.0 feet.
* Forecast...The river will have additional rises, and crest near 
  16.4 feet Saturday evening.
* At 14 feet...Roads in low-lying areas and swampland downstream 
  from Columbia become flooded. Most of the Cayce and West Columbia 
  river walk is flooded.
* At 16 feet...Old State Road, SC 66, below Cayce becomes flooded.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
ACM
577 
WGUS82 KCAE 151011
FLSCAE
Flood Advisory
National Weather Service Columbia SC
511 AM EST Thu Nov 15 2018

...The Flood Advisory continues for the Congaree River...

  Congaree River At Columbia affecting Lexington and Richland 
  Counties

.Rainfall over the past several days on saturated ground has pushed 
many river levels to near or above flood stage. Additional rainfall 
amounts around one inch are expected Thursday which will push river
levels higher over the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means that nuisance flooding may occur nearest the 
river when the level is below the official flood stage.

&&

SCC063-079-161011-
/O.CON.KCAE.FL.Y.0009.000000T0000Z-181117T2200Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
511 AM EST Thu Nov 15 2018

The Flood Advisory continues for
  The Congaree River At Columbia.
* until Saturday afternoon.
* At  5 AM Thursday the stage was 14.0 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will rise to crest at 14.1 feet this morning.
* Forecast...The river will fall to around 13.4 feet by tomorrow 
  morning.
* Advisory stage is 10.0 feet.
* At 16.0 feet...Old State Road, SC 66, below Cayce becomes flooded.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
028 
WGUS82 KCAE 151552
FLSCAE
Flood Advisory
National Weather Service Columbia SC
1052 AM EST Thu Nov 15 2018

...The Flood Advisory continues for the Congaree River...

  Congaree River At Columbia affecting Lexington and Richland 
  Counties

.Widespread rainfall amounts of 2 to 3 inches with some areas 
as high as 4 to 5 inches have produced saturated soils and 
significant rises on many of the area rivers and streams. 
This is producing high flows along the Congaree River at 
Columbia. The Cayce and West Columbia Riverwalk will remain 
flooding into the weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means that nuisance flooding may occur nearest the 
river when the level is below the official flood stage.

&&

SCC063-079-161552-
/O.CON.KCAE.FL.Y.0009.000000T0000Z-181117T2200Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1052 AM EST Thu Nov 15 2018

The Flood Advisory continues for
  The Congaree River At Columbia.
* until Saturday afternoon.
* At  9 AM Thursday the stage was 14.8 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will rise to crest at 16.6 feet tomorrow 
  evening.
* Forecast...The river will fall to around 16.3 feet by tomorrow 
  morning.
* Advisory stage is 10.0 feet.
* At 16.0 feet...Old State Road, SC 66, below Cayce becomes flooded.
* At 14.0 feet...Roads in low lying areas and swampland downstream 
  from Columbia become flooded. Most of the Cayce and West Columbia 
  river walk is flooded.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$

Vaughan
256 
WGUS82 KCAE 160133
FLSCAE
Flood Advisory
National Weather Service Columbia SC
833 PM EST Thu Nov 15 2018

...The Flood Advisory continues for the Congaree River...

  Congaree River At Columbia affecting Lexington and Richland Counties

.Significant rainfall the past several days has produced high flows along the Congaree River at Columbia. The Cayce and West Columbia Riverwalk will remain flooding into the weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means that nuisance flooding may occur nearest the 
river when the level is below the official flood stage.

&&

SCC063-079-170132-
/O.EXT.KCAE.FL.Y.0009.000000T0000Z-181119T1800Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
833 PM EST Thu Nov 15 2018

The Flood Advisory is extended for the Congaree River At Columbia.
* until Monday afternoon.
* At 8 PM Thursday the stage was 16.2 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will rise to crest at 17.6 feet Friday
  night, remaining near 17.6 feet through the day on Saturday 
  before beginning to slowly fall.  The river will fall back
  down to 10 feet by Monday morning.
* Advisory stage is 10.0 feet.
* At 16.0 feet...Old State Road, SC 66, below Cayce becomes flooded.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
961 
WGUS82 KCAE 161040
FLSCAE
Flood Advisory
National Weather Service Columbia SC
540 AM EST Fri Nov 16 2018

...The Flood Advisory continues for the Congaree River...

  Congaree River At Columbia affecting Lexington and Richland 
  Counties

.Significant rainfall the past several days has produced high flows 
along the Congaree River at Columbia. The Cayce and West Columbia 
Riverwalk will remain flooding into the weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means that nuisance flooding may occur nearest the 
river when the level is below the official flood stage.

&&

SCC063-079-171039-
/O.CON.KCAE.FL.Y.0009.000000T0000Z-181119T1800Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
540 AM EST Fri Nov 16 2018

The Flood Advisory continues for
  The Congaree River At Columbia.
* until Monday afternoon.
* At  5 AM Friday the stage was 17.0 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will rise to crest at 17.6 feet early tomorrow 
  afternoon.
* Advisory stage is 10.0 feet.
* At 19.0 feet...Extensive swampland and large areas of farmland and 
  pasture land downstream from Columbia become flooded.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
543 
WGUS82 KCAE 161555
FLSCAE
Flood Advisory
National Weather Service Columbia SC
1055 AM EST Fri Nov 16 2018

...The Flood Advisory continues for the Congaree River...

  Congaree River At Columbia affecting Lexington and Richland 
  Counties

.Widespread rainfall earlier this week of 2 to 3 inches with locally  
higher amounts of 4 to 5 inches combined with saturated soils is 
producing significant rises along the Congaree River. The river will 
continue to rise through today and tonight and crest just below 
the flood stage of 19.0 feet. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means that nuisance flooding may occur nearest the 
river when the level is below the official flood stage.

&&

SCC063-079-171555-
/O.CON.KCAE.FL.Y.0009.000000T0000Z-181119T1800Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1055 AM EST Fri Nov 16 2018

The Flood Advisory continues for
  The Congaree River At Columbia.
* until Monday afternoon.
* At 10 AM Friday the stage was 17.3 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will rise to crest at 18.8 feet tomorrow 
  morning.
* Forecast...The river will fall to around 18.8 feet by tomorrow 
  morning.
* Advisory stage is 10.0 feet.
* At 19.0 feet...Extensive swampland and large areas of farmland and 
  pasture land downstream from Columbia become flooded.
* At 16.0 feet...Old State Road, SC 66, below Cayce becomes flooded.
* At 14.0 feet...Roads in low lying areas and swampland downstream 
  from Columbia become flooded. Most of the Cayce and West Columbia 
  river walk is flooded.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
320 
WGUS82 KCAE 161933
FLSCAE
Flood Advisory
National Weather Service Columbia SC
233 PM EST Fri Nov 16 2018

...The Flood Advisory continues for the Congaree River...

  Congaree River At Columbia affecting Lexington and Richland 
  Counties

.Widespread rainfall earlier this week of 2 to 3 inches with locally  
higher amounts of 4 to 5 inches combined with saturated soils is 
producing significant rises along the Congaree River. The river will 
continue to rise through today and tonight and crest just below 
the flood stage of 19.0 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means that nuisance flooding may occur nearest the 
river when the level is below the official flood stage.

&&

SCC063-079-171932-
/O.CON.KCAE.FL.Y.0009.000000T0000Z-181119T1800Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
233 PM EST Fri Nov 16 2018

The Flood Advisory continues for
  The Congaree River At Columbia.
* until Monday afternoon.
* At  2 PM Friday the stage was 17.7 feet.
* Flood stage is 19.0 feet.
* Advisory stage is 10.0 feet.
* Forecast...The river will continue to rise and crest around 
  18.8 feet tomorrow morning. The river will gradually fall below 
  the Advisory Stage of 10.0 feet on Monday.
* Advisory stage is 10.0 feet.
* At 19.0 feet...Extensive swampland and large areas of farmland and 
  pasture land downstream from Columbia become flooded.
* At 16.0 feet...Old State Road, SC 66, below Cayce becomes flooded.
* At 14.0 feet...Roads in low lying areas and swampland downstream 
  from Columbia become flooded. Most of the Cayce and West Columbia 
  river walk is flooded.  
  

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$

Vaughan
028 
WGUS82 KCAE 162027
FLSCAE
Flood Advisory
National Weather Service Columbia SC
327 PM EST Fri Nov 16 2018

...The Flood Advisory is cancelled for the Congaree River...
...A River Flood Warning will be issued for the Congaree River 
   at Columbia...


  Congaree River At Columbia affecting Lexington and Richland 
  Counties
  
  
SCC063-079-162057-
/O.CAN.KCAE.FL.Y.0009.000000T0000Z-181119T1800Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
327 PM EST Fri Nov 16 2018

The Flood Advisory is cancelled for
  The Congaree River At Columbia.
* At  3 PM Friday the stage was 17.7 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will rise from the Advisory Stage to 
  Flood Stage of 19.0 feet tomorrow morning.


$$

Vaughan

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this river flood advisory went out at Nov 13, 7:01 PM EST, 30 minutes earlier.

Area forecast discussion, Nov 13, 7:01 PM EST, 30 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
701 PM EST Tue Nov 13 2018

.SYNOPSIS...
Rainy conditions will persist into Thursday associated with a
slow moving frontal system in the region. Dry weather will
return Friday with the system north and east of the area.

&&

.NEAR TERM /THROUGH TONIGHT/...
The frontal zone remains along the southeastern coastline, with
plenty of moisture and over-running light rain moving overtop
of the cold surface airmass west of the front. Still expecting
to see mainly light rainfall amounts through the night. Although
there should be areas of fog once again tonight, it appears as
if the chance for dense fog development should be diminished
due some low-level mixing. Expect little change in temperature
through tonight.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
Cold air will continue to be wedged into the region through
Thursday as a closed upper level low pressure system over The
Southern Plains trudges eastward. The upper low will continue to
pull moisture from the Gulf of Mexico northward and over the
chilly airmass in place. Expect periods of rain or showers
Wednesday through Thursday. The upper low finally lifts into the
Mid Atlantic States on late Thursday through Friday which
allows for much drier air to move into the Southeast U.S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Surface high pressure builds into the region for this upcoming
weekend for dry weather with seasonable temperatures.  An upper
trough is forecast to pass through the Great Lakes and New England
early next week.  At this time it appears any significant
precipitation would stay north of the region and only bring a shot
of cooler air.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
Mainly IFR conditions through the 24-hour TAF period.

The frontal zone remains close to the coast through the period,
with cool and moist wedge airmass settled across taf sites. Most
obs and models support mostly IFR conditions through the period.
There may be brief periods where low end mvfr may occur due to
increased winds, but those should be short lived. Expect wind
to become northerly 5 to 10 knots tonight with high pressure
ridging into the area and the front slightly farther east.

EXTENDED AVIATION OUTLOOK...Widespread IFR conditions associated
with a slow moving frontal system will likely continue into
Thursday.

&&

.HYDROLOGY...
Showers will remain possible tonight and another very wet
system will move through Wednesday into Thursday with an
additional 2 to 4 inches of rain possible. This, along with
runoff from even higher amounts upstream north of our forecast
area, provides high confidence of river flooding at some river
forecast points. So far, River Flood Warnings have already been
hoisted for Congaree River forecast points at Carolina Eastman
and Gadsden, and the Great Pee Dee River at Cheraw.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.

&&
Hazardous weather outlook, Nov 13, 10:06 AM EST, 9 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
1006 AM EST Tue Nov 13 2018

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-141515-
Lincoln-McDuffie-Columbia-Richmond-Burke-Lancaster-Chesterfield-
McCormick-Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-
Richland-Lee-Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-
Bamberg-
1006 AM EST Tue Nov 13 2018

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazard.

 River Flood Warnings.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazard.

 River Flood Warnings.

Periods of heavy rain may occur Wednesday into Thursday leading to
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 8:54 PM ESTRiver Flood WarningCAEFairfield, Kershaw, Lancaster8 days
Nov 14, 3:28 AM ESTFlood WatchCAEAiken, Chesterfield, Edgefield, Fairfield, Kershaw, Lexington and 4 more9 hr
Nov 14, 10:06 AM ESTRiver Flood WarningCAEGreenwood, Newberry, Saluda3 days
Nov 14, 12:27 PM ESTFlood WatchCAEAiken, Chesterfield, Edgefield, Fairfield, Kershaw, Lexington and 4 more21 hr
Nov 14, 2:51 PM ESTRiver Flood WarningCAENewberry, Union3 days

Nearby

River Flood Advisories in South Carolina, 2018Every river flood advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.